# SDR AALA20101120LGA02

- Difficulty date: November 19, 2010
- Submitted: November 22, 2010
- Operation: Air carrier
- Aircraft: N592AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53255
- Aircraft time: 60,816 hours, 25,647 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND AFT ACCESSORY COMPARTMENT OVERHEAD EMERGENCY LIGHTS INOPERATIVE.  RE-SEATED AND RE-SECURED BATTERY PACK FOR ASSOCIATED EMERGENCY LIGHTS.  OPS CHECK NORMAL.
